# SDR ARWA20030316

- Difficulty date: March 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,899 hours, 18,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND; LT MAIN LANDING GEAR W/W UPPER SURFACE WITH 0.750 INCH CRACK, STA 934.  DRILLED A STOP HOLE AT END OF CRACK IAW DC8 SRM 53-2-0, FABRICATED DOUBLER IAW DC8 SRM 53-2-0, PRIMED DOUBLER IAW DC8 SRM 51-1-8 AND INSTALLED DOUBLER IAW DC8 SRM 51-1-21.
